IJPAM: Volume 85, No. 4 (2013)
SPACES ON SEMINORMED SPACE DEFINED
BY ORLICZ FUNCTION
Department of Mathematics
University of Bahrain
P.O. Box 32038, KINGDOM OF BAHRAIN
Abstract. In this paper, we define the sequence space lM(Δm,u,p,q,s) on seminormed complex linear space by using an orlicz function.we give various properties and some inclusion relations involving lM(Δm,u,p,q,s). This study generalized some results of Bektaş and Altin .
Received: November 23, 2012
AMS Subject Classification: 40A05, 46A45
Key Words and Phrases: Orlicz function, difference sequence, solid space, sequence algebra
Download paper from here.
DOI: 10.12732/ijpam.v85i4.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395